# SDR FDEA201006111956

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: A5327267600000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRANSITION PANEL IS CRACKED FROM FRAME 38.1 TO FRAME 38.2; LBL 60. CUT OUT DAMAGE.  MATERIAL ID AND FABBED REPAIR PARTS IAW SRM 51-71-30, FIG   202, PG 203; DWG A532726760, ISSUE "B" AND ABS 5044.  ALODINED IAW SRM 51-21-10, PG 1.  PRIMED AND PAINTED IAW SRM 51-23-10, PGS 1 & 2. INSTALLED REPAIR PARTS IAW SRM 51-40-21, PARA 6.
